Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Journal of the American Academy of Dermatology
Volume 48, n° 2S
pages 31-32 (février 2003)
Doi : 10.1067/mjd.2003.117
Melanonychia associated with PUVA therapy
 

Leslie S. Ledbetter, MD, Sylvia Hsu, MD
Department of Dermatology, Baylor College of Medicine. Houston, Texas 

Abstract

We describe a case of melanonychia induced by PUVA. This phenomenon likely is more common than the few reports in the literature indicate. (J Am Acad Dermatol 2003;48;S31-2.)

The full text of this article is available in PDF format.

 This supplement is made possible through an unrestricted educational grant from Stiefel Laboratories to the American Academy of Dermatology.
 Reprint requests: Sylvia Hsu, MD, Department of Dermatology, Baylor College of Medicine, One Baylor Plaza, FB 800, Houston, TX 77030. E-mail: shsu@bcm.tmc.edu.
 0190-9622/2003/$30.00 + 0



© 2003  American Academy of Dermatology, Inc. Published by Elsevier Masson SAS@@#104157@@